# SDR HALA20240610156

- Difficulty date: June 9, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8186
- Aircraft time: 17,187 hours, 3,807 cycles
- Engine: Iae PW1133GAJM
- Engine time: 9,366 hours, 1,932 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: UNKNOWN
- Condition: Damaged
- Location: Nr 1 Eng
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - WHILE REMOVING # 1 ENGINE # 19 BLADE, FOUND # 18 FAN BLADE S/N: LAEDAS9430 DAMAGED/CRACKED AT ROOT. REMOVED AND REPLACED DAMAGED FAN BLADE S/N LAEDA59430 PER AMM 72-11-03. FAN TRIM BALANCE OKAY. OK FOR SVC.
